M-FUZZIFYING TOPOLOGICAL CONVEX SPACES

Document Type: Research Paper

Authors

School of Mathematics and statistics, Beijing Institute of Technology, Beijing 100081, P.R. China

Abstract

The main purpose of this paper is to introduce the compatibility of $M$-fuzzifying topologies and $M$-fuzzifying convexities, define an $M$-fuzzifying topological convex space, and give a method to generate an $M$-fuzzifying topological convex space. Some characterizations of $M$-fuzzifying topological convex spaces are presented. Finally, the notion of $M$-fuzzifying weak topologies is obtained from $M$-fuzzifying topological convex spaces.

Keywords


[1] P. Dwinger, Characterizations of the complete homomorphic images of a completely distribu-
tive complete lattice I, Indagationes Mathematicae (Proceedings), 85 (1982), 403{414.
[2] J. Fang and Y. Yue, Base and subbase in I-fuzzy topological spaces, Journal of Mathematical
Research and Exposition, 26(1) (2006), 89{95.
[3] G. Gierz, et al., A Compendium of Continuous Lattices, Spring Verlag, Berlin, 1980.
[4] U. Hohle, Upper semicontinuous fuzzy sets and applications, J. Math. Anal. Appl., 78 (1980),
659{673.
[5] R. E. Jamison, A General Theory of Convexity, Dissertation, University of Washington,
Seatle, Washington, 1974.
[6] I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric spaces, Kybernetika, 11
(1975), 336{344.
[7] T. Kubiak and A. Sostak, Lower set-valued fuzzy topologies, Quaestiones Math., 20(3) (1997),
423{429.
[8] Y. Liu and D. Zhang, Lowen spaces, J. Math. Anal. Appl., 241 (2000), 30{38.
[9] Y. Maruyama, Lattice-valued fuzzy convex geometry, RIMS Kokyuroku, 1641 (2009), 22{37.
[10] N. N. Morsi, On fuzzy pseudo-normed vector spaces, Fuzzy Sets and Systems, 27 (1988),
351{372.
[11] M. V. Rosa, On fuzzy topology fuzzy convexity spaces and fuzzy local convexity, Fuzzy Sets
and Systems, 62 (1994), 97{100.
[12] F. G. Shi, L-fuzzy interiors and L-fuzzy closures, Fuzzy Sets and Systems, 160 (2009), 1218{
1232.
[13] F. G. Shi, (L;M)-fuzzy metric spaces, Indian Journal of Mathematics, 52 (2010), 231{250.
[14] F. G. Shi and B. Pang, Categories isomorphic to the category of L-fuzzy closure system
spaces, Iranian Journal of Fuzzy Systems, 10(5) (2013), 127{146.
[15] F. G. Shi and Z. Y. Xiu, A New Approach to the Fuzzi cation of Convex Structures, Journal
of Applied Mathematics, Article ID 249183, doi:10.1155/2014/249183, 2014 (2014), 12 pages.
[16] F. G. Shi and E. Q. Li, The restricted hull operator of M-fuzzifying convex spaces, Journal
of Intelligent and Fuzzy Systems, 30 (2016), 409{421.
[17] M. L. J. Van de Vel, Theory of Convex Spaces, North Holland, New York, 1993.
[18] M. L. J. Van de Vel, Pseudo-boundaries and pseudo-interiors for topological convexities,
Dissertationes Math., 210 (1983), 1-72.
[19] G. J. Wang, Theory of topological molecular lattices, Fuzzy Sets and Systems, 47 (1992),
351-376.
[20] Z. Y. Xiu, Studies on (L;M)-fuzzy Convex Spaces and Their Related Theory, PH.D thesis,
Beijing Institute of Technology, in Chinese, 2015.
[21] Z. Y. Xiu and F. G. Shi, M-fuzzifying interval spaces, Iranian Journal of Fuzzy Systems,
14(1) (2017), 145{162.
[22] C. Yan and C. Wu, L-fuzzifying topological vector spaces, International Journal of Mathematics
and Mathematical Sciences, 13 (2005), 2081{2093.
[23] M. Ying, A new approach for fuzzy topology(I), Fuzzy Sets and Systems, 39 (1991), 303{321.
[24] M. Ying, A new approach for fuzzy topology (II), Fuzzy Sets and Systems, 47 (1992), 221{232.
[25] M. Ying, A new approach for fuzzy topology (III), Fuzzy Sets and Systems, 55 (1993), 193{
207.